# SDR 05FDEA02469

- Difficulty date: August 16, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT BS 1090 STR 7LT IS DAMAGED.  REPAIRED STRINGER PER SRM 53-10-1, 53-10-3 FIG 3 MAJOR REPAIR.
